Unsure If Pregnant Or Not Pg1245973740

4 Replies
jrc975 - June 25

Hello, I was on birth control for 3 years and went off of them last month. I had unprotected s_x a week after the start of my period and about a week after that I had been having weird symptoms like nausea and fatigue. The symptoms then started getting worse, along with bloating, heavy discharge and moodiness. I was late on my period and then it came 4 days late. It was very heavy, lasted a little over three days and I was waking up in the middle of the night with horrible cramping. I was sure I wasn't pregnant after that. so just to be sure a week later I took a home pregnancy test which came out negative. I still am very tired, have been getting headaches and feel slightly nauseous. I have also gone back on my birth control starting the Sunday after my period. I am not sure if all these symptoms are because I am messing with my hormones, going on and off the birth control or if I can actually be pregnant with a period and negative hpt. I just don't feel like myself lately. I am not ttc. Anyt help would be great because I have been worrying about it the past three weeks since the 4th of June. Quite possibly I am imagining symptoms because of the stress and worry of being pregnant. :(

 

kimberly - June 26

Sounds like your body is going through withdrawal from coming off the pill. The pill regulates your hormones for you, when you stop the pill your body must regulate its own hormones. It can take a while for things to be normal again. Wait a week and retest to be sure.

 

jrc975 - June 28

I started my birth control again this month.. about a week into it. the symptoms have subsided a bit but i still have headaches, tiredness, weird stomach feelings and a LOT of discharge. could this also be from starting the birth control back up? I know my hormones are freaking out... but i still always think in the back of my head i could still be pregnant even with a period and negative test.

 

jrc975 - June 28

if i retest in a week should the test be pretty accurate? thanks for your response kimberly

 

kimberly - July 2

Sorry, It took me a while to read this, A test in a week would be pretty accurate. Starting your pills mid cycle probably is the reason for what you are feeling now.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?